In this paper we derive an integral formula on an n-dimensional, compact, minimal QR-submanifoldM of (p−1) QR-dimension immersed in a quaternionic projective space QP (n+p)/4. Using this integral formula, we give a sufficient condition concerning with the scalar curvature of M in order that such a submanifold M is to be a tube over a quaternionic projective space.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
M. Barros, B. Y. Chen and F. Urbano, Quaternion CR-submanifolds of a quaternion manifolds, Kodai Math. J., 4 (1981), 399–418.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. reine angew Math., 419 (1991), 9–26.
M. Djorić and M. Okumura, Scalar curvature of CR submanifolds of maximal CR dimension of complex projective space, Monatsh. Math., 154 (2008), 11–17.
S. Funabashi, J. S. Pak and Y. J. Shin, On the normality of an almost contact 3-structure on QR-submanifolds, Czecho. Math. J., 53(128) (2003), 571–589.
S. Ishihara, Quaternion Kaehlerian manifolds, J. Diff. Geom., 9 (1974), 483–500.
H. S. Kim and J. S. Pak, QR-submanifolds of maximal QR-dimension in quaternionic projective space, J. Korean Math. Soc., 42 (2005), 655–672.
Y. Y. Kuo, On almost contact 3-structure, Tôhoku Math. J., 22 (1970), 325–332.
J.-H. Kwon and J. S. Pak, Codimension reduction for real submanifolds of quaternionic projective space, J. Korean Math. Soc., 36 (1999), 109–123.
J.-H. Kwon and J. S. Pak, Scalar curvature of a submanifold immersed in quaternionic projective space, Saitama Math. J., 17 (1999), 47–57.
J.-H. Kwon and J. S. Pak, QR-submanifolds of (p−1) QR-dimension in a quaternionic projective space QP (n+p)/4, Acta Math. Hugarica, 86 (2000), 89–116.
H. B. Lawson, Jr., Rigidity theorems in rank-1 symmetric spaces, J. Diff. Geom., 4 (1970), 349–357.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant Q-sectional curvature, Kodai Math. Sem. Rep., 29 (1977), 22–61.
This work was supported by the 2010 Inje University research grant.
About this article
Cite this article
Kim, H.S., Pak, J.S. Scalar curvature of QR-submanifolds with maximal QR-dimension in a quaternionic projective space. Indian J Pure Appl Math 42, 109 (2011). https://doi.org/10.1007/s13226-011-0007-7
- quaternionic projective space
- scalar curvature
- maximal QR-dimension
- quaternionic invariant distribution